Open Access
Translator Disclaimer
May 2018 A note on the dimension of global sections of adjoint bundles for polarized 4-folds
Yoshiaki Fukuma
Proc. Japan Acad. Ser. A Math. Sci. 94(5): 53-58 (May 2018). DOI: 10.3792/pjaa.94.53

Abstract

Let $(X,L)$ be a polarized manifold defined over the field of complex numbers. In this paper, we consider the case where $\dim X=4$ and we prove that the second Hilbert coefficient $A_{2}(X,L)$ of $(X,L)$, which was defined in our previous paper, is non-negative. Furthermore we consider a question proposed by H. Tsuji for $\dim X=4$.

Citation

Download Citation

Yoshiaki Fukuma. "A note on the dimension of global sections of adjoint bundles for polarized 4-folds." Proc. Japan Acad. Ser. A Math. Sci. 94 (5) 53 - 58, May 2018. https://doi.org/10.3792/pjaa.94.53

Information

Published: May 2018
First available in Project Euclid: 27 April 2018

zbMATH: 1126.14009
MathSciNet: MR3795748
Digital Object Identifier: 10.3792/pjaa.94.53

Subjects:
Primary: 14C20
Secondary: 14J35

Keywords: Adjoint bundle , polarized manifold , sectional geometric genus

Rights: Copyright © 2018 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.94 • No. 5 • May 2018
Back to Top